American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 182 found      Go to page: 1 2 3 4 5 6 7

[120] Martin Goldstern, Haim I. Judah and Saharon Shelah. Saturated families . Proc. Amer. Math. Soc. 111 (1991) 1095-1104. MR 1052573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Piotr Zakrzewski. Paradoxical decompositions and invariant measures . Proc. Amer. Math. Soc. 111 (1991) 533-539. MR 1039268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Adam Krawczyk and Piotr Zakrzewski. Extensions of measures invariant under countable groups of transformations . Trans. Amer. Math. Soc. 326 (1991) 211-226. MR 998127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Lee Stanley, Dan Velleman and Charles Morgan. $\omega\sb 3\omega\sb 1\to (\omega\sb 3\omega\sb 1,3)\sp 2$ requires an inaccessible . Proc. Amer. Math. Soc. 111 (1991) 1105-1118. MR 1049849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Thomas Jech and Saharon Shelah. A partition theorem for pairs of finite sets . J. Amer. Math. Soc. 4 (1991) 647-656. MR 1122043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Piotr Zakrzewski. Extensions of isometrically invariant measures on Euclidean spaces . Proc. Amer. Math. Soc. 110 (1990) 325-331. MR 1021216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] R. Michael Canjar. On the generic existence of special ultrafilters . Proc. Amer. Math. Soc. 110 (1990) 233-241. MR 993747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Stephen Watson. A construction of a Dowker space . Proc. Amer. Math. Soc. 109 (1990) 835-841. MR 1019285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Seth M. Malitz. Measures of graphs on the reals . Proc. Amer. Math. Soc. 108 (1990) 77-87. MR 982406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Tomek Bartoszyński and Haim Judah. On Sierpi\'nski sets . Proc. Amer. Math. Soc. 108 (1990) 507-512. MR 991689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Winfried Just and Claude Laflamme. Classifying sets of measure zero with respect to their open covers . Trans. Amer. Math. Soc. 321 (1990) 621-645. MR 967315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Steve Jackson. A new proof of the strong partition relation on $\omega\sb 1$ . Trans. Amer. Math. Soc. 320 (1990) 737-745. MR 972702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Steven Kalikow. Sequences of reals to sequences of zeros and ones . Proc. Amer. Math. Soc. 108 (1990) 833-837. MR 990428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Vitaly Bergelson and Neil Hindman. Nonmetrizable topological dynamics and Ramsey theory . Trans. Amer. Math. Soc. 320 (1990) 293-320. MR 982232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Qi Feng. On weakly stationary sets . Proc. Amer. Math. Soc. 105 (1989) 727-735. MR 946635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Stevo Todorčević. Special square sequences . Proc. Amer. Math. Soc. 105 (1989) 199-205. MR 929410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Yoshihiro Abe. Weakly normal filters and the closed unbounded filter on $P\sb \kappa\lambda$ . Proc. Amer. Math. Soc. 104 (1988) 1226-1234. MR 935101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Saharon Shelah and Juris Steprāns. PFA implies all automorphisms are trivial . Proc. Amer. Math. Soc. 104 (1988) 1220-1225. MR 935111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Neil Hindman. Is there a point of $\omega\sp *$ that sees all others? . Proc. Amer. Math. Soc. 104 (1988) 1235-1238. MR 931732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Saharon Shelah and Juris Steprāns. A Banach space on which there are few operators . Proc. Amer. Math. Soc. 104 (1988) 101-105. MR 958051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] R. Michael Canjar. Mathias forcing which does not add dominating reals . Proc. Amer. Math. Soc. 104 (1988) 1239-1248. MR 969054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Saharon Shelah and Lee Stanley. Weakly compact cardinals and nonspecial Aronszajn trees . Proc. Amer. Math. Soc. 104 (1988) 887-897. MR 964870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Alan D. Taylor. The cardinality of reduced power set algebras . Proc. Amer. Math. Soc. 103 (1988) 277-280. MR 938683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] M. Henriksen and T. J. Peters. Locally finite families, completely separated sets and remote points . Proc. Amer. Math. Soc. 103 (1988) 989-995. MR 947695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] R. Frankiewicz and P. Zbierski. Partitioner-representable algebras . Proc. Amer. Math. Soc. 103 (1988) 926-928. MR 947684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Hans-Dieter Donder, Peter Koepke and Jean-Pierre Levinski. Some stationary subsets of $\mathcal{P}(\lambda)$ . Proc. Amer. Math. Soc. 102 (1988) 1000-1004. MR 934882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Yo Matsubara. Variations of cub filter on $\mathcal{P}\sb \kappa\lambda$ . Proc. Amer. Math. Soc. 102 (1988) 1009-1017. MR 934884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Pierre Matet. Corrigendum to: ``Partitions and diamond'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 97} (1986), no.\ 1, 133--135; MR0831401 (87e:03111)] . Proc. Amer. Math. Soc. 101 (1987) 519-520. MR 908660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Carlos Augusto Di Prisco and Carlos Enrique Uzcategui. Normal filters generated by a family of sets . Proc. Amer. Math. Soc. 101 (1987) 513-518. MR 908659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Richard Laver. Random reals and Souslin trees . Proc. Amer. Math. Soc. 100 (1987) 531-534. MR 891159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 182 found      Go to page: 1 2 3 4 5 6 7

<